# SDR YENA20160708641

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 59,855 hours, 21,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Part time: 44,581 hours, 15,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WIRE AT ROW 23ABC WAS FOUND TO BE PULLED AND BROKEN.   R & R EMERGENCY LIGHT WIRE HARNESS AND EPSU.  PERFORMED OPS CHECK. OPS CHECKED PASSED.
